Hilberträume mit amorphen basen
Compositio Mathematica, Volume 52 (1984) no. 3, p. 381-387
@article{CM_1984__52_3_381_0,
     author = {Brunner, Norbert},
     title = {Hilbertr\"aume mit amorphen basen},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {3},
     year = {1984},
     pages = {381-387},
     zbl = {0554.47001},
     mrnumber = {756729},
     language = {de},
     url = {http://www.numdam.org/item/CM_1984__52_3_381_0}
}
Brunner, Norbert. Hilberträume mit amorphen basen. Compositio Mathematica, Volume 52 (1984) no. 3, pp. 381-387. http://www.numdam.org/item/CM_1984__52_3_381_0/

[1] A.A. Albert and B. Muckenhoupt: Matrices of trace zero, Michigan Math. Journal 4 (1957) 1-3. | MR 83961 | Zbl 0077.24304

[2] A. Blass: Ramsey's Theorem in the hierarchy of choice principles. Journal of Symbolic Logic 42 (1977) 387-340. | MR 465865 | Zbl 0374.02037

[3] N. Brunner: Sequential Compactness and the Axiom of Choice. Notre Dame Journal of Formal Logic 24 (1983) 89-92. | MR 675919 | Zbl 0464.03045

[4] N. Brunner: Dedekind-Endlichkeit und Wohlordenbarkeit, Monatshefte für Mathematik 94 (1982) 9-31. | MR 670012 | Zbl 0481.03030

[5] J.W. Calkin: Two sided ideals in the ring of bounded operators. Ann. Math. 42 (1941) 834-873. | MR 5790 | Zbl 0063.00692

[6] J. Cigler and H.C. Reichel: Topologie, Bibliograph. Inst. BI 121, Wien 1978. | MR 517542 | Zbl 0397.54001

[7] N. Dunford and J.T. Schwartz: Linear Operators I Interscience, New York: (1957). | Zbl 0084.10402

[8] J.L. Hickman: Groups in models of set theory, Bull. Aust. Math. Soc. 14 (1976) 199-232. | MR 409178 | Zbl 0324.02055

[9] J.L. Hickman: Quasiminimal posets and lattices, Journal für die reine und angewandte Mathematik 296 (1977) 10-13. | MR 453521 | Zbl 0359.06003

[10] T.J. Jech: The Axiom of Choice New York: North Holland (1973) | MR 396271 | Zbl 0259.02051

[11] E.M. Kleinberg: The independence of Ramsey's theorem. Journal of Symbolic Logic 34 (1969) 205-206. | MR 255389 | Zbl 0185.01501

[12] H. Läuchli: Auswahlaxiom in der Algebra. Commentarii Math. Helvetii 37 (1963) 1-18. | MR 143705 | Zbl 0108.01002

[13] C. Pearcy: On the sum of two commutators. Proc. Amer. Math. Soc. 16 (1959) 81-93.

[14] D. Pincus: The independence of the Boolean Prime Ideal theorem, Bull. Amer. Math. Soc. 78 (1972) 766-770. | MR 297565 | Zbl 0257.02051

[15] J. Truss: Classes of Dedekind-Finite Cardinals. Fundamenta Math. 84 (1974) 187-208. | MR 469760 | Zbl 0292.02049

[16] H. Wielandt: Unbeschränktheit der Operatoren der Quantenmechanik, Mathematische Annalen 121 (1949) 21. | MR 30701 | Zbl 0035.19903

[17] A. Wintner: Unboundedness of Quantum Mechanical Matrices, Physical Rev. 71 (1947) 738-739. | MR 20724 | Zbl 0032.13602